# SDR AALA202209191785

- Difficulty date: September 17, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737
- Aircraft serial: 31169
- Aircraft time: 27,982 hours, 11,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 112A440222
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND WING LEADING EDGE ACCESS PANEL 621RB ATTACH STRAP LOCATED AT OUTBOARD SLAT STATION 332. REPAIRED PER EA 339112.
